# SDR ASOA20131002392

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 35,191 hours, 26,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   INSPECTION FOUND CORROSION AT STRINGER 21R AND 21L FRAMES 13 TO 14.  MX R & R STRINGER SPLICES IAW SRM 51-40-02.
